Research

On a model of sequential point patterns


Reference:

Shcherbakov, V., 2007. On a model of sequential point patterns. Annals of the Institute of Statistical Mathematics, 61 (2), pp. 371-390.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/s10463-007-0147-z

Abstract

A finite point process motivated by the cooperative sequential adsorption model is proposed. Analytical properties of the point process are considered in details. It is shown that the introduced point process is useful for modeling both aggregated and regular point patterns. A possible scheme of maximum likelihood estimation of the process parameters is briefly discussed.

Details

Item Type Articles
CreatorsShcherbakov, V.
DOI10.1007/s10463-007-0147-z
Uncontrolled Keywordslocal stability, cooperative sequential adsorption model, mcmc methods, maximum likelihood estimation, finite point process
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6946

Export

Actions (login required)

View Item